# SDR DHL2005781548

- Difficulty date: February 16, 2005
- Submitted: March 12, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stiffener
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, VERT STAB FIN STA 180, STR 5-8 RT IS CRACKED AT FRAME ATTACH BOLT.  REMOVED FASTENERS FOR ACCESS, CUT OUT DAMAGED STIFFENERS AND REMOVED FILLER IAW B727 SRM 55-30-4 FIG 1 (5 X 3).  FABRICATED STIFFENER REPAIR P/N BAC1517-1367 PO 501953 DIM 5 X 3 INCH SPLICE P/N AND 10134-1201 PO 501952 DIM 19 X 2.25 FILLER MAT'L 7075-T6 .100 PO 501952 DIM 19 X .25 INCH CLIP P/N AND 10133-1401, FILLER P/N 7075-T6 .090 PO 501952.  TREATED, PRIMED STIFFENER, AND AREA IAW B727 SRM 51-10-2.  INSTALLED STIFFENER IAW B727 SRM 55-30-4 FIG 1.
